No answers have yet been posted. Add your answer to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Simvastatin everynight for cholesterol buildup
2 answers • 25 Jan 2011
I have taken other Simvastatin and the result is redness and severe pain in muscles and joints. The Simvastatin by Cobalt labs is the only one I take ...
1 answer • 30 Apr 2011
I started simvastatin this summer. The last few weeks my legs and ankles began hurting now I have foot cramps that twist my feet and headaches. ...
20 answers • 28 Oct 2011
High Cholesterol - Familial Homozygous - Anyone trying niacin therapy? Results? As I get older, what
... use to help a little no longer seems to help. Any thoughts 2 share? Daniel diet did absolutely nothing for me ... Statin drugs give me excessive ...
1 answer • 12 Mar 2014
One doctor told me that even though my cholesterol is 287 I should not be taking a statin because of my age and side effects. is this true
1 answer • 8 May 2014